Dispersion relations for the scattering of $\mathrm K$-mesons on nucleons
Doklady Akademii Nauk, Tome 116 (1957) no. 6, pp. 943-945
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_116_6_a12,
author = {M. K. Polivanov},
title = {Dispersion relations for the scattering of $\mathrm K$-mesons on nucleons},
journal = {Doklady Akademii Nauk},
pages = {943--945},
year = {1957},
volume = {116},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_116_6_a12/}
}
M. K. Polivanov. Dispersion relations for the scattering of $\mathrm K$-mesons on nucleons. Doklady Akademii Nauk, Tome 116 (1957) no. 6, pp. 943-945. http://geodesic.mathdoc.fr/item/DAN_1957_116_6_a12/